# SDR USAA040365

- Difficulty date: July 29, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 50,869 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2.05 INCH, FS 129 LOWER SKIN AT AFT SPAR LEFT HORIZ STAB.  INSTALLED DOUBLER PER SRM 55-10-01.  (M)
